MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN? COACCESS?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN? COACCESS?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number M001262240
Medical Device Problem Codes Difficult to Insert (1316); Retraction Problem (1536)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a burn.A leveen? coaccess needle was selected for use.After ablation was completed, there was difficulty reinserting the needle into its sheath to remove it from the patient.After the needle was removed, there was a second or third degree burn observed surrounding the puncture site.The physician consulted with the dermatology team to obtain instructions on how best to proceed.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Updated fields: h6 - device codes: updated to retraction problem to more accurately reflect the reported event.Investigation results: device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review performed for the leveen? coaccess? device confirmed that the events of "retraction problem" and "burn(s)" are known events defined in the product's risk management documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "unable to exclude device problem".

Brand Name
LEVEEN? COACCESS?
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24500182
Report Number2124215-2026-11751
Device Sequence Number9870116
Product Code GEI
UDI-Device Identifier08714729454939
UDI-Public(01)08714729454939(17)260612(10)31808354
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2026
Device Model NumberM001262240
Device Catalogue NumberM001262240
Device Lot Number0031808354
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/01/2026
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown